# SDR SWAA2021060473220

- Difficulty date: May 15, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZ STAB RIB AT ST A 120.3 FWD LOWER FLANGE COMMON TO SKIN I/B FASTENER HOLE CRACKED 3RD FROM FWD (MARKED) ; / REMOVED DAMAGED AREA FROM LH HORIZ STAB RIB AT STA 120.3 FWD LOWER FLANGE COMMON TO SKIN I/B FASTENER HOLE PER B737 SRM 51-10-02-0G-0. REPAIRED FLANGE PER EA 21-155-01399-WIP1 REV P1 AND FINAL; VERIFIED STEP 6 C/W IAW EA-21-155-01399 P1 AND FINAL FINAL AUDIT C/W; FINAL AUDIT C/W
